# SDR TSAA0532032

- Difficulty date: July 27, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Part number: BACC18Z2R
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

FLT 71 OGG-HNL, AFTER DEPARTURE, CREW WAS UNABLE TO MOVE LANDING GEAR LEVER TO THE UP POSITION.  CREW FOUND CIRCUIT BREAKER POPPED OUT AND THEN RESET IT.  GEAR HANDLE WAS THEN MOVED TO THE UP POSITION.  THE FLIGHT CONTINUED TO HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE CIRCUIT BREAKER AND PERFORMED A GEAR SWING TEST AND THE AIRCRAFT WAS RETURNED TO SERVICE.
